A space of Vector-Valued measures and a strict topology.
Manuscripta mathematica, Tome 39 (1982), pp. 147-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
space of vector-valued measures, strict topology, completely regular Hausdorff space, strongly Mackey
@article{MM2_1982__39_154878,
author = {Jafar Zafarani},
title = {A space of {Vector-Valued} measures and a strict topology.},
journal = {Manuscripta mathematica},
pages = {147--154},
year = {1982},
volume = {39},
zbl = {0495.46028},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154878/}
}
Jafar Zafarani. A space of Vector-Valued measures and a strict topology.. Manuscripta mathematica, Tome 39 (1982), pp. 147-154. http://geodesic.mathdoc.fr/item/MM2_1982__39_154878/